# SDR SWAA030078

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 55,983 hours, 59,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
